# SDR REXA2012040100454

- Difficulty date: April 1, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 23,340 hours, 20,414 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 20 ON FINAL.   NO EMERGENCY WAS DECLARED AND AIRCRAFT LANDED SAFELY. REPLACED FECU, OP CK GOOD
